MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523RNAL
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 02/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they had high blood glucose level.The customer¿s blood glucose level was 257 mg/dl to over 600 mg/dl.The customer reported that the infusion site of where the reservoir goes in the sealer was broken and it was hanging loose and the gasket was gone.The customer reported that the reservoir comes loose when on the insulin pump.The customer declined troubleshooting for high blood glucose level.Customer was advised to discontinue use of the device and revert to a back-up plan.The customer was advised that the device would be replaced and agreed to return the insulin pump for analysis.
 
Additional Manufacturer Narrative
Device received unable to perform the displacement test due to complete broken reservoir tube lip noted.Received with cracked battery tube threads, cracked lcd window, minor scratched lcd window, missing reservoir tube o-ring, cracked case display window corner, missing end cap sticker, stained address or serial number label, cracked belt clip slot, cracked reservoir tube window and cracked case reservoir tube window corner.The p-cap not locks into the reservoir compartment properly due to completely broken reservoir tube lip noted.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7364538
Report Number2032227-2018-02135
Device Sequence Number11256786
Product Code OYC
UDI-Device Identifier00613994918635
UDI-Public(01)00613994918635
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 06/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523RNAL
Device Catalogue NumberMMT-523RNAL
Device Lot NumberA000205308
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2018
Initial Date Received by Manufacturer 03/06/2018
Supplement Date Received by Manufacturer05/18/2018
Initial Report FDA Received Date03/22/2018
Supplement Report FDA Received Date06/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient Weight113